Open Access
November, 1985 Scaling Limits for Associated Random Measures
Robert Burton, Ed Waymire
Ann. Probab. 13(4): 1267-1278 (November, 1985). DOI: 10.1214/aop/1176992810


The problem of estimating $\operatorname{Prob}(X(B) \leq x)$ for large regions $B \subset \mathbb{R}^d$ when $X$ is a random measure is solved under a condition of positive dependence and summable correlations. Several applications are given and, in cases in which the applications have been examined previously, it is shown that the results are true under milder moment conditions than known before.


Download Citation

Robert Burton. Ed Waymire. "Scaling Limits for Associated Random Measures." Ann. Probab. 13 (4) 1267 - 1278, November, 1985.


Published: November, 1985
First available in Project Euclid: 19 April 2007

zbMATH: 0579.60039
MathSciNet: MR806223
Digital Object Identifier: 10.1214/aop/1176992810

Primary: 60G57
Secondary: 60F05

Keywords: association , central limit theorem , point random field , random measure

Rights: Copyright © 1985 Institute of Mathematical Statistics

Vol.13 • No. 4 • November, 1985
Back to Top